# SDR CA090511003

- Difficulty date: May 10, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,445 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Condition: Seized
- Location: Blower Assy
- Component: Blower Assy, Vickers, 1013840045
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIR CONDITIONING CONDENSER BLOWER ASSY FOUND SEIZED WHEN MX CARRYING OUT AIR CONDITIONING OPS INSP.
